# SDR C2XA08CL099

- Difficulty date: August 24, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2641 THE CREW REPORTED A STRONG BURNING SMELL EVERYTIME THRUST WAS REDUCED TO IDLE IN FLIGHT.  THE SMELL WENT AWAY WHEN THRUST WAS INCREASED.  MX INSPECTED AND PERFORMED ENGINE GROUND RUNS AT VARIOUS POWER SETTINGS AND PACK SETTINGS AND COULD NOT DUPLICATE BURNING SMELL.  OPS CHECKS WERE GOOD.
